X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
graphs (2) 2
over-tilde-digraph (2) 2
analysis (1) 1
applications of mathematics (1) 1
digraph (1) 1
graph theory (1) 1
he signless laplacian spectral radius (1) 1
mathematics (1) 1
mathematics, applied (1) 1
mathematics, general (1) 1
numerical analysis (1) 1
spectra (1) 1
spectral radius (1) 1
the signless laplacian spectral radius (1) 1
trees (1) 1
{\tilde \infty _1}$$ ∞ ̃ 1 -digraph (1) 1
{\tilde \infty _2}$$ ∞ ̃ 2 -digraph (1) 1
{\tilde \theta _1}$$ θ ̃ 1 -digraph (1) 1
{\tilde \theta _2}$$ θ ̃ 2 -digraph (1) 1
θ (1) 1
∞ (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Indian Journal of Pure and Applied Mathematics, ISSN 0019-5588, 3/2018, Volume 49, Issue 1, pp. 113 - 127
Journal Article
by Guo, GQ and Liu, J
LINEAR ALGEBRA AND ITS APPLICATIONS, ISSN 0024-3795, 11/2012, Volume 437, Issue 9, pp. 2200 - 2208
Let (infinity) over tilde -digraph be a generalized strongly connected infinity-digraph and let (theta) over tilde (1)-digraph and (theta) over tilde... 
MATHEMATICS, APPLIED | Spectral radius | (infinity)over-tilde-digraph | (theta)over-tilde-digraph | GRAPHS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.